# SDR CALA2017042801163

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 51,064 hours, 21,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER L CIDS MESSAGE DISPLAYED AFTER TEST ATA 33-51-38. RESET THE EPSU BATTERY, SYSTEM CHECKED OK PER MM 33-51-00.
